# SDR MALA965262

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Connector
- Condition: Dirty
- Location: Rt Batt Temp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3302 - ON CLIMB-OUT FROM MSP, THE HOT BATTERY WARNING LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE CLEANED THE CONNECTOR AT THE RIGHT BATTERY TEMP SENSOR.  ALL CHECKS GOOD.  (M)
